核科学与技术学院机构知识库

Institutional Repository, School of Nuclear Science and Technology

 

兰州大学机构库  > 核科学与技术学院  > 期刊论文
题名: STUDY ON THE DIFFUSION OF SOME AU(III) AND AU(I) COMPLEXES IN SOLUTION
作者: CHEN, JR; QIU, L; AN, KZ
收录类别: SCIE
出版日期: 1988
刊名: ACTA CHIMICA SINICA
卷号: 46, 期号:4, 页码:360-363
期刊主办单位: 中国科学院上海有机化学研究所 ; 中国化学会
出版者: ACTA CHIMICA SINICA
出版地: SHANGHAI
通讯作者: CHEN, JR (reprint author), LANZHOU UNIV,DEPT MODERN PHYS,LANZHOU,PEOPLES R CHINA.
学科分类: Chemistry
文章类型: Note
语种: 中文
ISSN号: 0567-7351
WOS记录号: WOS:A1988N802100010
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/116333
Appears in Collections:核科学与技术学院_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
CHEN, JR,QIU, L,AN, KZ. STUDY ON THE DIFFUSION OF SOME AU(III) AND AU(I) COMPLEXES IN SOLUTION[J]. ACTA CHIMICA SINICA,1988,46(4):360-363.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[CHEN, JR]'s Articles
[QIU, L]'s Articles
[AN, KZ]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[CHEN, JR]‘s Articles
[QIU, L]‘s Articles
[AN, KZ]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace